# SDR HNAA2022042600174

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 42,959 hours, 38,101 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  657     27-36  2473951  25APR22  CLT  CLOSE
      REJECTED TAKEOFF AT APPROX 100KTS FOR SPS 1 INOP WARNING MESSAGE.
                                          24741    00 AD
FACT  26APR22  02:00  CLT
            R&R'D #1 AOA IAW AMM 27-36-01.DURING OPS CHECK, FOUND SPC TO BE BAD.R&R'D SPC IAW 27-36-02, OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
